# SDR AALA201905239001

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 57,029 hours, 25,427 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: 7363
- Condition: Cracked
- Location: Cockpit
- Part time: 18,571 hours, 9,720 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT ABOUT 60KTS ON TAKEOFF ROLL CAPTAINS SIDE WINDOW CRACKED. MAINTENANCE REMOVED AND REPLACED CAPT SLIDING WINDOW IAW CARD 26L21156001, OPS CHECK GOOD.
